RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 42–43 (Mi iimi17)

Dynamic programming method in construction of reachable sets for nonlinear control systems

M. I. Gusev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: We offer the method of constructing of outer attainability set approximations for nonlinear control systems via solutions of Hamilton–Jacobi differential inequalities.

Keywords: control system, reachable set, comparison principle.

UDC: 517.977.1

MSC: 49L20, 34K35

Received: 15.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025